Get the things you need in as soon as 1 hour.

Order everything from groceries to household essentials for delivery to your door.

universal product cart

CVS Health

CVS Health Extra Strength Pain Relief Pm Acetaminophen Geltabs

Acetaminophen 500 mg; Diphenhydramine HCl 25 mg. Pain reliever/nighttime sleep aid. CVS Health pharmacist recommended. Non-habit forming. Compare to the active ingredients in Tylenol PM (This product …

Ingredients

Active Ingredients (in Each Geltab): Acetaminophen (500 mg), Diphenhydramine HCl (25 mg). Inactive Ingredients: Corn Starch, D&C Red 27 Aluminum Lake, Edible Black Ink, FD&C Blue 1 Aluminum Lake, Gela…